RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 345–356 (Mi mz10087)  

This article is cited in 1 scientific paper (total in 1 paper)

$G$-convergence of elliptic operators

V. V. Zhikov

Vladimir State Pedagogical Institute

Full text: PDF file (1500 kB)

English version:
Mathematical Notes, 1983, 33:3, 174–181

Bibliographic databases:

UDC: 517.4
Received: 16.03.1981

Citation: V. V. Zhikov, “$G$-convergence of elliptic operators”, Mat. Zametki, 33:3 (1983), 345–356; Math. Notes, 33:3 (1983), 174–181

Citation in format AMSBIB
\Bibitem{Zhi83}
\by V.~V.~Zhikov
\paper $G$-convergence of elliptic operators
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 345--356
\mathnet{http://mi.mathnet.ru/mz10087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698712}
\zmath{https://zbmath.org/?q=an:0555.35034}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 174--181
\crossref{https://doi.org/10.1007/BF01686323}


Linking options:
  • http://mi.mathnet.ru/eng/mz10087
  • http://mi.mathnet.ru/eng/mz/v33/i3/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Sorokina, “$G$-convergence in domains with holes”, Russian Math. Surveys, 38:1 (1983), 223–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020